Ask Experts Questions for FREE Help !
Ask
    toynewman's Avatar
    toynewman Posts: 1, Reputation: 1
    New Member
     
    #1

    Sep 7, 2012, 08:59 PM
    Health question
    I'm a 38 year old male. I have high blood pressure and high chlorestol for the last couple of days I have been getting light headed I get a tingle through my body and I see spots
    Fr_Chuck's Avatar
    Fr_Chuck Posts: 81,304, Reputation: 7692
    Expert
     
    #2

    Sep 8, 2012, 06:24 AM
    See your doctor, sounds like you may need to get your medication changed for the blood pressure

Not your question? Ask your question View similar questions

 

Question Tools Search this Question
Search this Question:

Advanced Search

Add your answer here.


Check out some similar questions!

I need help on Health care question. [ 6 Answers ]

Summarize the purposes and provisions of HIPAA in one sentence. Also, explain how HIPAA relates to medical ethics and etiquette. What are some possible ramifications of a health care industry without HIPAA regulations. Thank you

Health question women [ 2 Answers ]

Hi I have been having a lot of discharge for awhile I didn't have sex for 8 months then after I did I got checked out and the doctor said I had chlapitia not sure how to spell it I was treated and it been 3 weeks and my discharge is getting worse and it is kind of itchy what could it be

Question about Health Condition.. [ 2 Answers ]

My health condition is too much bad. I do Masturbation lot of time. I feel tired everytime. And due to too much masturbation, I have a disease of ocd and my thoughts are too much furstrate me. I stop my Masturbation habit, but I cannot stop it. Plz solve my this great problem.Plz tell me its...

Health insurance question [ 2 Answers ]

United health care: terminate my insurance because their payment was 2 days late but they did cash the check and never notified me of this termination.. I am on long term disability and uhc told me over the phone that they will send a reinstate form to be fill and return to them and that they will...


View more questions Search